MAUDE Adverse Event Report: MEDICREA INTERNATIONAL SA UNID; ORTHOSIS, SPINAL PEDICLE FIXATION

MEDICREA INTERNATIONAL SA UNID; ORTHOSIS, SPINAL PEDICLE FIXATION
Model Number B33126012
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930)
Date of Event 12/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other: infection and hemorrhage.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information received from post market clinical study, healthcare provider via manufacturer representative regarding an event happened during post-op of the reported products.The pre-op diagnosis was degenerative kyphoscoliosis and medical history includes two herniated discs.It was reported that, disassembly of the material on (b)(6) 2017 and 7 days after bleeding occurred from scar due to infection.Revision surgery was performed on (b)(6) 2017 and the rod was changed.It was unknown, if any additional treatment was performed for infection.The reported rod was discarded.No further complications reported.

Brand Name
UNID
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR  69140
Manufacturer (Section G)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR   69140
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key13658222
Report Number1000432246-2022-00009
Device Sequence Number13939013
Product Code MNI
UDI-Device Identifier03613720205760
UDI-Public03613720205760
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140738
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB33126012
Device Catalogue NumberB33126012
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2022
Initial Report FDA Received Date03/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight75 KG